Review: could Simvastatin cause Blood glucose increased?
Summary: Blood glucose increased is found among people who take Simvastatin, especially for people who are male, 60+ old, have been taking the drug for 1 - 6 months, also take medication Aspirin, and have Diabetes.
We study 77,518 people who have side effects while taking Simvastatin from FDA and social media. Among them, 1,625 have Blood glucose increased. Find out below who they are, when they have Blood glucose increased and more.
You are not alone: join a mobile support group for people who take Simvastatin and have Blood glucose increased >>>
Simvastatin has active ingredients of simvastatin. It is often used in high blood cholesterol. (latest outcomes from 80,864 Simvastatin users)
Blood glucose increased
Blood glucose increased has been reported by people with type 2 diabetes, diabetes, high blood pressure, high blood cholesterol, depression. (latest reports from 65,116 Blood glucose increased patients)
On Feb, 6, 2015: 77,499 people reported to have side effects when taking Simvastatin. Among them, 1,625 people (2.10%) have Blood Glucose Increased.
Time on Simvastatin when people have Blood glucose increased * :
|< 1 month||1 - 6 months||6 - 12 months||1 - 2 years||2 - 5 years||5 - 10 years||10+ years |
|Blood glucose increased||21.05%||31.58%||7.89%||13.16%||10.53%||13.16%||2.63% |
Age of people who have Blood glucose increased when taking Simvastatin * :
|Blood glucose increased||0.08%||0.00%||0.08%||0.83%||2.80%||7.27%||25.28%||63.66% |
Severity of Blood glucose increased when taking Simvastatin ** :
How people recovered from Blood glucose increased ** :
Top conditions involved for these people * :
- Diabetes mellitus (338 people, 20.80%)
- Hypertension (290 people, 17.85%)
- Type 2 diabetes mellitus (236 people, 14.52%)
- Blood cholesterol increased (190 people, 11.69%)
- Blood cholesterol (142 people, 8.74%)
Top co-used drugs for these people * :
- Aspirin (594 people, 36.55%)
- Metformin hcl (345 people, 21.23%)
- Lisinopril (340 people, 20.92%)
- Lantus (232 people, 14.28%)
- Furosemide (227 people, 13.97%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Get connected: join our support group of simvastatin and blood glucose increased on
Do you have Blood Glucose Increased while taking Simvastatin?
You are not alone! Join a mobile support group:
- support group for people who take Simvastatin and have Blood Glucose Increased
- support group for people who take Simvastatin
- support group for people who have Blood Glucose Increased
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
- Does anyone get numbness in lower legs after sleeping for 4-5 hours? wakes me up and now advil no longer helping with discomfort
Not sure if any of my COPD medications are causing my lower leg numbness or if I have an undiagnosed medical condition. I have been taking Spiriva and Advair for at least a year. The numbness seems to wake me up after 4-5 hours of sleep. Recently started using the Proventil HFA inhaler but not every day so not sure if this rescue inhaler is causing lower leg numbness. No tingling or cramping occurring in lower legs. Also stomach seems to be slightly throbbing at the same time but only if lying on either side..do not feel this sensation if lying on my back. Advil used to help me get back to sleep but now it does not seem to be helping this numbness subside. Anyone else ever have anything like this? No numbness during daytime
- Sciatica caused from simvastatin
My mom was prescribed simvastatin to reduce her cholesterol. Within a couple of weeks taking it she complained about muscle pain in her back to her doc. Doc said it was normal. She continued to take the statin until the pain moved down her leg to her calf. She had a blood test and the doc told her to stop taking it. She did but the pain is still there (more than a year).
My mom believes her sciatic pain is directly related to her use of the statin.
She's been off it for more than a year. Has the statin permanently damaged her?
What can she do besides the PT that she has been doing?
- What are the medicines you can take for a cold or/and flu who is taking pradaxa?
I am taking all of the meds listed especially the newest drug, Pradaxa, which my Primary Doctor knows nothing about. He said since it is new there is no data out there on other medicines you can use with Pradaxa. I have now got the Flu and he doesn't know of any medication I can take with me taking Pradaxa. What am I to do, just die? Does anyone out there that is taking Pradaxa and had the Flu or even a cold what medication did you take for flu and/or cold? PLEASE WILL SOMEBODY HELP ME!
- I took a musinex dm and acetominphen for congestion and a headache and fainted shortly after.
I have fainted a few years ago and was told it was probably due to dehydration due to a couple glasses of wine and being hot. This incident was after breakfast and no wine!
- Can i take a steroid while taking xarelto (1 answer)
I took prednisone for constant cough. had 3rd surgery on back one year ago. Had to patch spinal cord. Got blood clots. Had pulmonary embolism. Now have severe bronchitis. I know the prednisone will take care of cough, but what else?
More questions for: Simvastatin, Blood glucose increased
You may be interested at these reviews (Write a review):
- Horrible bursitis while on simvastatin & low dose aspirin
Horrible Bursitis in Hips and Shoulders. Resistant to multiple cortisone shots. Cost me multiple Orthopedic appointments and MRI.
- A life of depression and fatigue (1 response)
1) Family history of depression, 2) Diagnosed depression 1964-not treated until 1973, 3) Worked in medical field 35 years, 4) Emergency on-call 24/7, 5) Hospital 15 times major depression, 6) Tried nearly all MAOI, TCA, SSRI, SNRI, and ECT. 7) 100% Disability in 1998 for depression. Now at age 70 I have dysthymia, chronic fatigue, COPD, and PTSD. My recommendation to younger people - do not over stress,
do not smoke, avoid horrific or traumatic situations and try to find some enjoyment in life. If you have symptoms like mine seek early treatment put balance in your life. The often heard recommendations - get plenty of sleep, eat properly, learn to relax and avoid bad habits should not be ignored, they are critical to good physical and mental health.
- Androgel for secondary hypogonadism
Severe swelling in legs, ankles and feet after being on my feet for more than one hour. Pain in calves and ankles. Feels like they're being squeezed or compressed. Pain dissipates after laying down for a few hours. Swelling never completely dissipates. Always some swelling in ankles.
- Bad hair days due to medication i think, is prednisolone the culprit and if so wiil things get back to normal?
My hair has changed from a slightly wavy thick head of, to frizzy, still a good lot of hair. I did have a 1 month spell of more than usual hair loss. I have been on Prednisolone since July 2013 30grm a day to start with reducing, at present 9 mg per day. The texture and look is not sitting well with me.
- Simvastatin side effects (2 responses)
I have taken this drug to reduce my high cholesterol. It has done a good job keeping it down,
but may be the cause of the symptoms I listed above.
More reviews for: Simvastatin, Blood glucose increased
Comments from related studies:
From this study (4 days ago):
diarrhea every day usually in morning right away until evacuated.
From this study (5 days ago):
Had a a fid ablation 2 weeks ago. Family Dr. Wanted blood sugar lower so added januvia. After the first day heart rate was up about 20 bears per minute, from 65 to 85. Second day woke up with afib. Went away within the first half hour. Returned about 12:30 and back to normal at 1:40pm. Back at 2:10 and ok by 3:18. Had instances of heart skipping a beat and pounding till about 8:30p.m. Went to bed about 9:30 no more afib or palpitations through the night and morning. Skipped my januvia so far today and am ok.
From this study (6 days ago):
This has been going on for years. Also had neck surgery in 2011 now my hands will go numb from time to time. also my feet and legs go numb also. Was diagnosed with DDD and also my knees with CMP. Do have that sensation of dizziness or like being "drunk" but I don't drink.
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.